# SDR IPXA2025091850638

- Difficulty date: August 25, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bracket
- Part number: A551755320451
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-EXT TAIL-L/H SIDE WHERE FUSELAGE AND TAIL MEET-ANGLE CRACKED FOR UPPER APRON(333AT)-109 VWV 91195430.  INSTALLED L/H HORIZONTAL STABILIZER LEADING EDGE 331AB IAW A300-600 AMM 55-12-11/401.  REVIEWED
